# SDR AU970318

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Valve
- Part number: D559A6D37
- Condition: Faulty
- Location: Hydraulic Pressu
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) LH HYDRAULIC RESERVOIR AIR PRESSURE RELIEF FAULTY - SEAL DETERIORATED
